# SDR COMA0460427

- Difficulty date: July 19, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 15,002 hours, 14,370 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5888 RT AC PACK HIGH PRESSURE CAUTION.  COULD NOT DUPLICATE.  AIR CONDITION SYSTEM OPERATES NORMAL.
